# SDR DALA2017051904034

- Difficulty date: May 15, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 62,776 hours, 24,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Wrong Part
- Location: L4 Door Snubber
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SNUBBER PIN EXTENSION IS NOT CORRECT.  REMOVED AND REPLACED THE SNUBBER IAW AMM 52-11-10.
